Alert archive / New York / Small Craft Advisories in 2018
Small Craft Advisory 71, NWS New York, NY
NWS New York, NY issued this small craft advisory at Sep 17, 2018, 3:07 PM EDT. It took effect at Sep 18, 2018, 6:00 AM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2018, 3:07 PM EDT (19:07 UTC)
- In effect from
- Sep 18, 2018, 6:00 AM EDT
- Expired
- Sep 20, 2018, 1:00 PM EDT
- In force
- 55 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
420 WHUS71 KOKX 171907 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 307 PM EDT Mon Sep 17 2018 ANZ350-353-355-180800- /O.NEW.KOKX.SC.Y.0071.180918T1000Z-180919T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 307 PM EDT Mon Sep 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT TUESDAY... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 6 AM to 11 PM EDT Tuesday. * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
6 follow-up statements
773 WHUS71 KOKX 180727 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 327 AM EDT Tue Sep 18 2018 ANZ350-353-355-182230- /O.EXT.KOKX.SC.Y.0071.180918T1000Z-180919T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 327 AM EDT Tue Sep 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ JMC
030 WHUS71 KOKX 181949 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 349 PM EDT Tue Sep 18 2018 ANZ350-353-190815- /O.EXT.KOKX.SC.Y.0071.000000T0000Z-180919T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 349 PM EDT Tue Sep 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...North winds 5 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ355-190815- /O.CON.KOKX.SC.Y.0071.000000T0000Z-180919T1000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 349 PM EDT Tue Sep 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS AND SEAS...Northwest winds 5 to 10 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
789 WHUS71 KOKX 190728 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 328 AM EDT Wed Sep 19 2018 ANZ355-191530- /O.CAN.KOKX.SC.Y.0071.000000T0000Z-180919T1000Z/ /O.NEW.KOKX.SC.Y.0072.180919T2200Z-180920T1000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 328 AM EDT Wed Sep 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 6 AM EDT Thursday. * WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ350-353-191530- /O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 328 AM EDT Wed Sep 19 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northeast winds 5 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Maloit
658 WHUS71 KOKX 191940 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 340 PM EDT Wed Sep 19 2018 ANZ350-200900- /O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 340 PM EDT Wed Sep 19 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt with occasional gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-200900- /O.CON.KOKX.SC.Y.0071.000000T0000Z-180920T1000Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 340 PM EDT Wed Sep 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ355-200900- /O.CON.KOKX.SC.Y.0072.180919T2200Z-180920T1000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 340 PM EDT Wed Sep 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
608 WHUS71 KOKX 200801 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 401 AM EDT Thu Sep 20 2018 ANZ355-201615- /O.EXT.KOKX.SC.Y.0072.000000T0000Z-180920T2200Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 401 AM EDT Thu Sep 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...NE winds 10 to 15 kt. Seas 3 to 5 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ350-353-201615- /O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 401 AM EDT Thu Sep 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...NE winds 15 to 20 kt. Seas 4 to 6 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
134 WHUS71 KOKX 201700 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 100 PM EDT Thu Sep 20 2018 ANZ355-201800- /O.CAN.KOKX.SC.Y.0072.000000T0000Z-180920T2200Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 100 PM EDT Thu Sep 20 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Upton has cancelled the Small Craft Advisory. Seas have fallen below 5 ft. The small craft advisory has been cancelled. $$ ANZ350-353-201800- /O.CAN.KOKX.SC.Y.0071.000000T0000Z-180920T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 100 PM EDT Thu Sep 20 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Upton has cancelled the Small Craft Advisory. Seas have fallen below 5 ft. The small craft advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 2:17 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 17, 2:17 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service New York NY 217 PM EDT Mon Sep 17 2018 .SYNOPSIS... High pressure continues to move offshore this afternoon. The remnants of Florence will track through the region tonight through Tuesday. High pressure builds down from southeastern Canada from Wednesday through Thursday, then retreats to the northeast Thursday night. A cold front approaches from the west on Friday, then crosses the area Friday night, followed by high pressure building in for the weekend, as the front stalls out to our south. && .NEAR TERM /THROUGH TONIGHT/... Adding a low chance of showers this afternoon based on latest radar detecting a few showers moving into the region, mainly north and west of NYC. Clouds will be on the increase this afternoon as moisture from the remnants of Florence surges northward. Ridging aloft moves offshore, allowing for an increased southerly flow into tonight. A mid level shortwave trough interacts with the remnants of Florence and lifts towards the region today. High temperatures will be in the middle and upper 70s. There continues to be decent agreement among the 00z model guidance that the heaviest rain will set up north and west of the local area tonight. This is largely due to tropical moisture interacting with a frontal zone to our north and west. Will show PoPs increasing to likely/categorical through the night, reaching the NYC metro around day break. The Day 1 WPC Excessive rainfall outlook indicates a marginal risk for the northwest interior. Any of the showers could become locally heavy, but highest confidence in this is to our north and west. Instability gradually increases across the interior, so will indicate a slight chance of thunder. There is a moderate risk of rip currents through this evening. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... The main concern for Tuesday is the potential heavy rainfall as tropical moisture from the remnants of Florence continue to interact with an approaching frontal zone and upper trough. Showers and embedded thunderstorms will be increasing from west to east through the day. Precipitable waters are progged to be 1.5-2 standard deviations above normal. Minor urban flooding is the main threat with a low chance for localized flash flooding in any heavier showers that train over the same areas. Based on some of the recent runs of the CAMS/high resolution models and increasing instability, the mode of the precipitation will become convective with several bands moving across the region. The guidance is indicating the system will be accelerating as it moves across the region, so this may inhibit a more widespread flash flood threat. Per collaboration with WPC and neighboring offices, the region will be in a marginal risk for excessive rainfall on Tuesday. Have elected to hold off on a flash flood watch since the better chance for flash flooding appears to be further north. While there is increased low level flow and instability, am not anticipating any severe weather at this time. However, this is something that will need to be monitored as we get closer and the mesoscale features become better defined. The system moves offshore Tuesday evening. Waves along the front may continue to develop showers across the south, mainly across Long Island/SE Connecticut for the first part of the evening. Otherwise, dry conditions return overnight as upper heights and ridging build aloft. There is a high risk of rip currents on Tuesday. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Deep layered ridging builds in from the southwest from Wednesday through Thursday night, with its axis sliding to the east on Friday. It appears subsidence from the ridge should keep things dry and relatively cloud free through Thursday night and quite possibly through Friday. For now though do have slight chance pops over all but far SE portions of the area as a 700 hPa shortwave moving over the top of the ridge could produce some isolated showers and/or thunderstorms. Highs on Wednesday should be a few degrees above normal, lows Wednesday night around 5 degrees above normal and highs on Thursday around normal. Lows Thursday night should be around 5 degrees above normal and highs on Friday around 5-10 degrees above normal. A northern stream trough passes to the north Friday night. With the flow mainly zonal over the region, most of the energy associated with this system will be contained well to our north. As a result only expect spotty showers with its passage, with the best chance over the NW 1/2 of the CWA Friday evening. Note - the CMC global is about 12 hours slower with this feature than any other guidance, and so was not used in any blend Friday night-Saturday. The axis of the sub-tropical ridge builds back over our area on Saturday, then slides to our east again Saturday night. Subsidence under the ridge axis should keep things dry. The models then differ on whether a northern stream shortwave passes over/just to the north of the area (ECMWF) or passes to the south (GFS/CMC). With each model maintaining good continuity with itself and no clear reason to prefer one solution over the other, have gone with a blended solution for Sunday. So for now, have slight chance pops for Sunday. Temperatures for the upcoming weekend should be near normal on Saturday and below normal on Sunday. Note, given the uncertainty on the expected weather conditions on Sunday, have below average confidence in the temperature forecast then. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... High pressure will remain offshore through tonight as the remnants of Florence approach from the southwest. MVFR conditions slowly improve to VFR this afternoon. Once we scatter out, VFR is then expected through about 00z. Scattered showers start to move into the area this afternoon, becoming more widespread tonight. There is also a low chance of thunder, but too low to include attm. MVFR to IFR conditions generally expected to return after 05z. We should remain MVFR/IFR for the remainder of the TAF period. East-Southeast winds, less than 10kt, become southerly tonight. Winds west of NYC become northwesterly late in the 30-hour TAF period. ...NY Metro Enhanced Aviation Weather Support... Detailed information, including hourly TAF wind component fcsts, can be found at: http:/www.weather.gov/zny/n90 KJFK TAF Comments: Conditions may vary between VFR and MVFR. KLGA TAF Comments: Return to VFR may be +/- 1 hr from forecast. KEWR TAF Comments: Conditions may vary between VFR and MVFR. KTEB TAF Comments: Return to VFR may be +/- 1 hr from forecast. KHPN TAF Comments: Conditions may vary between VFR and MVFR. KISP TAF Comments: Return to VFR may be +/- 1 hr from forecast. .OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY... .Tuesday Afternoon...MVFR to IFR conditions, with showers and isolated tstms. S-SW winds G15-20KT possible. .Wednesday ...VFR. N winds G15-20KT. .Thursday...VFR. .Friday...Chance of showers with MVFR conditions at times. .Saturday...Mainly VFR. && .MARINE... Made minor changes with this update to reflect the latest trends in observations and guidance. The forecast appears on track. The pressure gradient over the waters today will remain light, but increase tonight as the remnants of Florence approach from the west. Seas will build and winds will gradually increase Monday night. SCA conditions are becoming likely on Tuesday as winds reach 20-30 kt in gusts and seas build to 5-6 ft. Winds gradually weaken to around 20 kt on Tuesday night, but ocean seas could remain elevated around 5 ft. A light to moderate pressure gradient over the waters around Long Island Wednesday-Thursday night should limit winds to around 15 kt or less. A persistent NE-E flow Wednesday night and Thursday could bring seas to around 5 ft over mainly the southern 1/2 of the coastal ocean zones then. Otherwise, sub Small Craft Advisory (SCA) conditions are expected Wednesday-Thursday night. The pressure gradient tightens on Friday, with winds increasing to up to around 20 kt, with the possibility for SCA level wind gusts and seas on the coastal ocean waters. Sub-SCA conditions are currently forecast for the non-ocean waters on Friday. && .HYDROLOGY... Dry conditions continue through early this afternoon. Rainfall of 1 to 1.5 inches with locally higher amounts is possible from late this afternoon into Tuesday evening. The main concern with this rainfall is from minor urban and poor drainage flooding. Localized flash flooding cannot be ruled out, but at this time this threat looks more widespread to the north of the region. It should be dry from Wednesday through at least Thursday night and possibly on Friday. Spotty light precipitation is expected Friday night, then dry conditions again for at least the first half of the weekend. As a result, no significant hydrologic impacts are expected from Wednesday through at least Saturday night. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off the air for an extended period of time. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...Maloit/DS NEAR TERM...DS/DW SHORT TERM...DS LONG TERM...Maloit AVIATION...BC MARINE...Maloit/DS HYDROLOGY...Maloit/DS EQUIPMENT...//
Hazardous weather outlook, Sep 17, 4:36 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service New York NY 436 AM EDT Mon Sep 17 2018 NYZ075-080-081-178-179-180845- Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk- Southern Queens-Southern Nassau- 436 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Florence will pass through the area tonight into Tuesday. The system will be capable of producing 1 to 1.5 inches of rain across the region with locally higher amounts possible. The main threat from this rainfall will be minor urban and poor drainage flooding. There is a low chance of localized flash flooding. There is also a high risk for rip currents on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-180845- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 436 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Florence will pass through the area tonight into Tuesday. The system will be capable of producing 1 to 1.5 inches of rain across the region with locally higher amounts possible. The main threat from this rainfall will be minor urban and poor drainage flooding. There is a low chance of localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-180845- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 436 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. Maloit
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 3:22 PM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 29 hr |
| Sep 17, 6:00 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Sep 17, 4:19 PM EDT | Special Weather Statement | OKX | Essex, Union | 41 min |
| Sep 17, 4:35 PM EDT | Severe Thunderstorm Warning | OKX | Essex, Union | 40 min |
| Sep 17, 4:55 PM EDT | Special Weather Statement | OKX | Passaic | 50 min |
| Sep 17, 5:01 PM EDT | Areal Flood Advisory | OKX | Essex, Union | 83 min |
| Sep 17, 5:13 PM EDT | Special Weather Statement | OKX | Essex | 47 min |
Nearby
Small Craft Advisories in New York, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.